# SDR SIMA2012052011

- Difficulty date: February 20, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 21,112 hours, 18,533 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 3962,  CREW REPORTED FIRST OFFICER’S FLASHLIGHT WILL NOT ILLUMINATE, WHILE IN CRADLE THE RED LIGHT IS ON.  AIRCRAFT REMOVED FROM SERVICE.  SECURE FIRST OFFICER’S FLASHLIGHT IAW AMM 33-50-16.  NO PARTS REMOVED OR REPLACED.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
